# SDR AALA201609269012

- Difficulty date: September 14, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N945UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000062
- Aircraft time: 20,735 hours, 17,110 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17086181005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION ON RIGHT AFT MAIN CABIN FLOOR PANEL SUPPORT BETWEEN FR 88 AND FR 90 AT Y939.  REPLACED PANEL SUPPORT PER AARD 53-00-00-3 REPAIR 3, SRM 51-42-02, 51-43-01 AND 54-41-01.
